# SDR AALA202412189558

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 69,686 hours, 35,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348002321300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SKIN PANEL SURROUNDING AFT LAVATORY VENT LOCATED AT FR 70 FROM S31R TO S32R. ACCOMPLISHED SKIN REPAIR PER SRM 53-41-11 AND EA 360393.
